# SDR ASAA2015050411873

- Difficulty date: May 4, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Bs 305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP AT RBL 45 IS CRACKED.  ACFT GROUNDED.  R & R STRAP IAW SRM 51-40-02-0G-0.
